Depression treatment safe for Alzheimer’s patients???
New “research is out touting the use of antidepressants among those suffering from Alzheimer’s as safe and effective. Please protect your loved ones from this and warn your neighbors.
My opinion of this so called “research”? Well here is another study to add to the estimated 90% that are completely falsified according to Dr. John Ioannidis, the world’s leading expert on medical research. (Atlantic Monthly Nov, 2010) In my 23 years of specializing in the adverse effects of antidepressants I have found that the drugs literally wipe out memory. One young woman has no recall of her first year of college. Most say they cannot recall for the time they were on the antidepressants what was real and what was a dream.
I thought this particular quote quite interesting: “Around one quarter of people who have Alzheimer’s disease are also suffering from clinical depression. Indeed, it can be quite difficult to distinguish the two conditions.” The reason it is difficult to distinguish between the two conditions is because the antidepressants produce so many symptoms of Alzheimer’s!
So strong is the negative effect upon memory that amnesia has long been listed as a frequent side effect of antidepressants. Brain scans show that the memory areas of the brain is the last to recover.
I just testified before Parliament in Denmark on the brain damage produced by antidepressants. It would seem with the damage to the brain from Alzheimer’s the last thing these patients would need is additional brain damage from an antidepressant! Someone needs to see who funded this so called “research.”
Original article touting the use of antidepressants in those suffering from Alzheimer’s: http://www.tele-management.ca/2013/08/depression-treatment-safe-for-alzheimers-patients-2/
WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
The FDA also now warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. And these reactions can either come on very rapidly or even be delayed for months depending upon the adverse effects upon sleep patterns when the withdrawal is rapid! You can find the CD on safe and effective withdrawal helps here: http://store.drugawareness.org/
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: *”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
1,851 total views, 3 views today